Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 225, NWS Goodland, KS

August 30, 2021Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 30, 2021, 5:30 PM CDT for Cheyenne County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 5:30 PM CDT (22:30 UTC)
Expired
Aug 30, 2021, 6:00 PM CDT
In force
30 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Cheyenne County, KS

The radar

The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-402 J/kg
Mixed-layer LCL
2305 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS53 KGLD 302230
SVRGLD
KSC023-302300-
/O.NEW.KGLD.SV.W.0225.210830T2230Z-210830T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
530 PM CDT Mon Aug 30 2021

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Central Cheyenne County in northwestern Kansas...

* Until 600 PM CDT.

* At 530 PM CDT, a severe thunderstorm was located 6 miles northwest
  of St. Francis, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  St. Francis around 540 PM CDT.

Other locations in the path of this severe thunderstorm include Bird
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3967 10205 3995 10205 3990 10145 3963 10150
TIME...MOT...LOC 2230Z 272DEG 29KT 3981 10191 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TT
2 follow-up statements
321 
WWUS53 KGLD 302242
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
542 PM CDT Mon Aug 30 2021

KSC023-302300-
/O.CON.KGLD.SV.W.0225.000000T0000Z-210830T2300Z/
Cheyenne KS-
542 PM CDT Mon Aug 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL CHEYENNE COUNTY IN NORTHWESTERN KANSAS...

At 542 PM CDT, a severe thunderstorm was located near St. Francis,
moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Bird City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3967 10205 3994 10198 3990 10145 3963 10150
TIME...MOT...LOC 2242Z 272DEG 29KT 3981 10178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TT
380 
WWUS53 KGLD 302301
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
601 PM CDT Mon Aug 30 2021

KSC023-302310-
/O.EXP.KGLD.SV.W.0225.000000T0000Z-210830T2300Z/
Cheyenne KS-
601 PM CDT Mon Aug 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEYENNE COUNTY IN
NORTHWESTERN KANSAS HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 3967 10205 3994 10198 3990 10145 3963 10150
TIME...MOT...LOC 2300Z 272DEG 29KT 3981 10162 

$$

TT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 4:28 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 30, 4:28 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
328 PM MDT Mon Aug 30 2021

.SHORT TERM...(This evening through Wednesday night)
Issued at 327 PM MDT Mon Aug 30 2021

Across the Tri State area this afternoon, hot conditions have
returned to the region. Temps as of 200 PM MDT are 90s area-wide.
The region does lie east of a low/trough currently over eastern
Colorado. Gradient tight thru the day from the south with areas
seeing gusts over 30 mph at times especially spots close to the
CO/KS border.

For the remainder of today into this evening, the main wx focus will
be on the potential for strong to severe storms first off, then the
potential for isolated fires due to the strong winds in spots and
dry conditions area-wide. There has been one fire already south of
Russell Springs.

There are already showers/convection starting up along the
low/boundary in eastern Colorado. This activity is slowly working
eastward into better instability, so expect storms to pick
up in intensification over the next hour or so.

Current activity is fairly close to the latest HRRR run showing the
current line tracking east-southeast thru about 03z-04z Tuesday
before lifting out of the area. Area of focus remains along and
north of the Interstate. With models showing inverted-V soundings,
looking for wind to be the main threat, but not ruling out some
large hail and heavy rainfall as well due to potential slow movers.

Going into Tuesday and Wednesday, upper ridge in place over the
central portion of the country, with mainly surface trough to the
west and high pressure east. Hot conditions are expected during the
2-day period and with no precipitation during the afternoon hours,
fire wx concerns crop up. Please refer to the Fire wx section below.

Models do hint at amplification of the upper ridge midweek with some
eastward movement late in the day. This will allow a shortwave to
lift thru the area overnight. Based on the current track west-
northwest zones will have best chances for convection.

For temps, little change from previous guidance/forecast. Both
Tuesday and Wednesday will have highs in the mid to upper 90s.
Overnight lows for tonight into Tuesday night, mid 50s west to mid
60s east. For Wednesday night, mid 60s west to lower 70s east.
Please refer to the Climate section below for info on potential
records for Tuesday.

For heat indices, with both days expected to be fairly dry, the
lower RH will allow for indices to be at or below forecasted highs.
Highest numbers east. There could be a few isolated spots
approaching the 100F mark.

.LONG TERM...(Thursday through Monday)
Issued at 305 PM MDT Mon Aug 30 2021

At the beginning of the long-term period, model guidance shows the
CWA having a southwesterly flow as it is underneath the inflection
point of an upper air trough-ridge pattern on Thursday. Going into
Friday, the Canadian low controlling the trough is expected to move
eastward into central Canada and push the ridge to the east with an
upper air high over the south-central CONUS region. By Friday
evening, models show the CWA beginning to turn more westerly with a
split flow off to the west. Long term model scenarios for the upper
air pattern begin to show some differences beginning on Saturday.
The GFS shows the CWA having its flow controlled by the subtropical
ridge portion of the jetstream which makes it westerly due to along
with a possible shortwave trough moving across the CWA on Saturday
evening. The GFS shows a similar pattern on Sunday with a trough
forming in the southwestern CONUS. On Monday, the GFS depicts a low
developing in central Canada during the day pushing a trough down
over the Northern Plains region by Monday night. The ECMWF shows a
similar Saturday pattern to the GFS however with an upper air low
developing over southern CA. On Sunday, the low cuts off allowing a
large ridge to move over the western CONUS turning the flow over the
CWA northwesterly. Going into Monday, the CWA's flow aloft stays
northwesterly underneath the ridge as the low stays out west off the
coast of CA. Both long-term scenarios do not appear to be favored
over the other, so this situation will be monitored in future runs
for better consistency.

At the surface, the CWA looks to see chances for precipitation on
each day during the extended period. On Thursday, a surface low
looks to move near the CO/KS/NE border bringing good chances of
isolated to scattered thunderstorms across the CWA during the
afternoon and evening hours ahead of a cold front with this low. The
cold front looks to pass through the CWA on Friday again giving the
CWA chances for showers and thunderstorms during the afternoon and
evening hours. Models show another backdoor cold front slowly moving
over southwestern NE during Saturday which will bring more chances
for precipitation during the afternoon and evening hours ahead of
the front. Models show this front making its way through the CWA on
Sunday again giving some chances for precipitation. On Monday, a
stationary front looks to set up in northeastern CO and northwestern
KS which may allow for a slight chance for showers and thunderstorms
in these areas. Exact timing of the passage on these boundaries
still varies between long term models due to the differing upper air
scenarios, so these will be monitored for better agreement in future
model runs.

The Tri-State area should see high temperatures on Thursday in the
the middle 80s to middle 90s range followed by Friday through Monday
seeing daytime highs staying in the 80s. Tri-State area overnight
lows for Thursday and Friday look to stay in the upper 50s to middle
60s with lows on Saturday and Sunday being in the upper 50s to lower
60s. The remainder of the long term period expects overnight lows in
the middle 50s to lower 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1102 AM MDT Mon Aug 30 2021

KGLD: VFR conditions thru the forecast period at this time. Some
convection is possible after 21z, but low confidence in timing and
placement, so have left out of forecast for now. Winds south
10-20kts thru 09z Tuesday, then southwest around 10kts. Gusts to
30kts 18z-00z.

KMCK: VFR conditions thru the forecast period at this time. Some
convection is possible after 21z, but low confidence in timing and
placement, so have left out of forecast for now. Winds south
10-20kts thru 00z Tuesday, then southeast around 10kts. By 12z,
light/variable. LLWS 07z-12z Tuesday 200@35kts.

&&

.FIRE WEATHER...
Issued at 328 PM MDT Mon Aug 30 2021

On Tuesday Elevated to Near Critical fire weather conditions are
expected along and west of Highway 27 in the afternoon. Humidity
values will reach criteria in the lower to mid teens, while winds
will stay below criteria.

On Wednesday Elevated to Near Critical fire weather conditions are
expected along and west of Highway 27 in the afternoon. Winds
expected to reach or exceed criteria(30-40 mph), while humidity
values will only drop into the upper teens to around 20 percent.

&&

.CLIMATE...
Issued at 328 PM MDT Mon Aug 30 2021

Here are the sites with potential to reach or break record highs for
August 31st:

Goodland KS       102F/1985+
Burlington CO      99F/1985
Yuma CO           101F/1948

(+) denotes multiple years for a record

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JN
LONG TERM...076
AVIATION...JN
FIRE WEATHER...JN
CLIMATE...JN
Hazardous weather outlook, Aug 30, 9:57 AM CDT, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
857 AM MDT Mon Aug 30 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-311500-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
857 AM MDT Mon Aug 30 2021 /957 AM CDT Mon Aug 30 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Elevated fire weather conditions are possible as winds gust up to 25
mph, mainly west of Highway 27.

Potential for thunderstorms late this afternoon into the evening.
Thunderstorms are expected to be scattered in coverage and mainly
north of I-70. A few could be severe producing wind gusts up to 70 mph
and up to one and a half inch hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Near Critical fire weather conditions are possible Tuesday afternoon
along and west of the Colorado border as RH values drop into the mid
teens.

Near Critical fire weather conditions are possible Wednesday through
much of the daylight hours as winds gust up to 30 to 35 mph across
the entire Tri-State area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time. There is
currently a low chance it would be needed this afternoon/evening.

In the hours before

Special weather statement, Aug 30, 4:14 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
314 PM MDT Mon Aug 30 2021

COZ090-302130-
Yuma County CO-
314 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of central Yuma County
through 330 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Yuma, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Yuma County
County, including the following locations... Heartstrong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3991 10272 4004 10272 4018 10232 3987 10235
TIME...MOT...LOC 2114Z 268DEG 17KT 4001 10262

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

TT
Special weather statement, Aug 30, 4:31 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Goodland KS
331 PM MDT Mon Aug 30 2021

COZ090-091-302230-
Kit Carson County CO-Yuma County CO-
331 PM MDT Mon Aug 30 2021

...Brief Landspout Tornadoes Possible...

At 328 PM MDT, conditions are becoming favorable for the development
of landspout tornadoes in and close to the advancing line of storms
across Yuma and Kit Carson counties. The landspout potential exists
with any additional thunderstorm development that may occur across
the western portion of the counties. However, at this time it is
unknown which if any storm would produce a landspout. Any landspouts
which develop are expected to pose a limited threat.

Locations impacted include...
Yuma, Wray, Flagler, Seibert, Eckley, Vona and Abarr.

Landspout tornadoes can form with a developing thunderstorm before
rain, hail, and even thunder is observed. Landspout tornadoes are not
usually associated with a wall cloud and are often difficult to
detect with weather radar.

&&

LAT...LON 4044 10221 3940 10225 3921 10314 3957 10315
      3957 10280 4044 10278

TT
Special weather statement, Aug 30, 4:34 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
334 PM MDT Mon Aug 30 2021

COZ090-302200-
Yuma County CO-
334 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of east central Yuma
County through 400 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Eckley, or 12 miles west of Wray, moving east at
15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Yuma
County County, including the following locations... Laird, Beecher
Island and Heartstrong.

This includes Highway 385 between mile markers 230 and 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3986 10205 3993 10261 4008 10254 4018 10205
TIME...MOT...LOC 2133Z 268DEG 14KT 4005 10245

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TT
Special weather statement, Aug 30, 5:02 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Goodland KS
402 PM MDT Mon Aug 30 2021

COZ090-KSZ001-NEZ079-302215-
Yuma County CO-Cheyenne KS-Dundy NE-
402 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of east central Yuma
County in northeastern Colorado, northwestern Cheyenne County in
northwestern Kansas and southwestern Dundy Counties in southwestern
Nebraska through 415 PM MDT/515 PM CDT/...

At 402 PM MDT/502 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Wray, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Yuma
County County in northeastern Colorado, northwestern Cheyenne County
in northwestern Kansas and southwestern Dundy Counties in
southwestern Nebraska, including the following locations... Laird,
Beecher Island and Vernon.

This includes Highway 385 between mile markers 230 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3991 10240 4005 10238 4013 10192 3983 10195
TIME...MOT...LOC 2202Z 275DEG 27KT 3997 10219

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TT
Special weather statement, Aug 30, 5:17 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Goodland KS
417 PM MDT Mon Aug 30 2021

COZ090-KSZ001-NEZ079-302245-
Yuma County CO-Cheyenne KS-Dundy NE-
417 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of east central Yuma
County in northeastern Colorado, northwestern Cheyenne County in
northwestern Kansas and southwestern Dundy Counties in southwestern
Nebraska through 445 PM MDT/545 PM CDT/...

At 417 PM MDT/517 PM CDT/, Doppler radar was tracking a strong
thunderstorm 6 miles southwest of Haigler, or 13 miles southeast of
Wray, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Haigler around 425 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3979 10223 4005 10220 4007 10178 3974 10181
TIME...MOT...LOC 2217Z 275DEG 27KT 3996 10204

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TT
Special weather statement, Aug 30, 5:25 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Goodland KS
425 PM MDT Mon Aug 30 2021

COZ090-091-KSZ001-013-302300-
Kit Carson County CO-Yuma County CO-Sherman KS-Cheyenne KS-
425 PM MDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of southeastern Yuma
County in northeastern Colorado, northeastern Kit Carson County in
east central Colorado, southwestern Cheyenne and northwestern Sherman
Counties in northwestern Kansas through 500 PM MDT/600 PM CDT/...

At 425 PM MDT/525 PM CDT/, Doppler radar was tracking a strong
thunderstorm 6 miles south of Bonny Reservoir, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Kit
Carson County County in east central Colorado, southeastern Yuma
County County in northeastern Colorado, northwestern Sherman and
southwestern Cheyenne Counties in northwestern Kansas.

This includes Highway 385 between mile markers 198 and 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3945 10231 3962 10225 3961 10185 3936 10198
TIME...MOT...LOC 2225Z 270DEG 14KT 3953 10219

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

TT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 5:17 PM CDTSpecial Weather StatementGLDCheyenne28 min
Aug 30, 5:25 PM CDTSpecial Weather StatementGLDSherman35 min
Aug 30, 5:59 PM CDTSpecial Weather StatementGLDCheyenne31 min
Aug 30, 6:00 PM CDTSpecial Weather StatementGLDSherman30 min
Aug 30, 6:29 PM CDTSpecial Weather StatementGLDSherman31 min
Aug 30, 6:58 PM CDTSpecial Weather StatementGLDSherman32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.